# SDR ASOA04917

- Difficulty date: November 19, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3011052
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUNG INSPECTION, THE EMERGENCY EXIT SIGN AT ROW 1-C/D WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN COVER AT ROW  1-C/D.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
